# SDR QXEA2022032900131

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 47,248 hours, 49,801 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF #2 ENG HYD PUMP CAUTION LIGHT ILLUMINATED LANDING GEAR DID NOT RETRACT PTU FAIL LIGHT ILLUMINATED ON THE PTU SWITCH. HYD PRESS AND HYD QTY INDICATIONS WERE IN THE NORMAL RANGE AFTER SEVERAL MINUTES THE GEAR RETRACTED AND THE CAUTION LIGHTS WENT OUT. THE PTU FAIL MESSAGE REMAINED ILLUMINATED UNTIL WE LANDED AND THEN WENT OUT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  #2 SYSTEM BLEEDING , OPS CHECKS OF THE PTU AND #2 EDP AND FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
